# SDR 290ASEAS1

- Difficulty date: November 21, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N290AS
- Make and model: Beech B300
- Aircraft serial: FL296
- Aircraft time: 3,330 hours, 2,960 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384002523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD INNER PANE CRACKED.
